# SDR FDEA202309131587

- Difficulty date: September 13, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 114,724 hours, 24,515 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28941
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT LEFT HAND WING FIXED LEADING EDGE BEADED   DOUBLER STATION XORS 525 EXISTING REPAIR AT LEFT HAND WING FIXED LEADING EDGE BEADED DOUBLER STATION XORS   525 EVALUATED AND FOUND REPAIRED NOT IAW MD-11 SRM 57-40-02-2R REPAIR 15 FIGURE 203.   EXISTING REPAIR REMOVED AND REPAIR CARRIED OUT AS PER MD-11 SRM 57-40-02-2R REPAIR 15   FIGURE 203. EO # 1-5100-7-5001 B7 PART 1 TITLE: STRUCTURES - REPAIR CATALOG - MD-11 REPAIR   IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
